# SDR CALA2021062800990

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 29,128 hours, 10,426 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS ASYMMETRY. PREVIOUSLY REPORTED YESTERDAY THIS ITEM HAS BEEN LOCKED BY THE TOMC SR MANAGER DUE TO REPEAT T/E ASYMMETRY LOCKOUT FOR LANDING AND THE FLIGHT CREW DECLARING AN EMERGENCY. NEED POSITIVE FINDING/FIX. SKEW SENSOR #1 IS STILL SHOWING ERRONEOUS VALUES. WAS RECENTLY REPLACED, SO NEED TO TROUBLESHOOT WIRING. IF WIRING OK, CHECK INSTALLATION. UNLOCKED FOR UPDATE. PERFORMED BITE ON FSEU FOUND MSG 27-53250 FLAP 1 SKEW, DEFECTS NOTED, ALSO PERFORMED RESISTANCE CHECK FOR SKEW SENSORS *EMERGENCY DECLARED FOR LANDING* ACCOMPLISHED SENSOR NO.1 AND 8 WIRING INSULATION CHECK NO SYSTEM FUNCTIONAL TEST FOUND SKEW SENSOR 1 READING FLAPS UP ADD EMP:U352700 1 AND 8, FOUND WITHIN LIMITS, PERFORMED FLAP SKEW DETECTION 304.2 FLAP15,151 FLAP 40,236. SKEW SENSOR 8 FLAPS UP55.2 FLAPS15= FLAPS40=123, ALL RESULTS WITHIN LIMITS ACCORDING TABLE 502, WORK PERFORMED IAW AMM 27-59-00  NEED TO CONTINUE WITH STEP E5 OF FIM 27-59 TASK 801. ADD EMP:U352700 RELOCKED L/P UNLOCKED FOR UPDATE T/S PER FIM TASK 27-59 TASK 801. TE FLAP SUPPORT NO. 1 SKEW PROBLEM. PER STEP E5 CHECKED FLAP DRIVES NO 1&8 FOR A SKEW. NO SKEW FOUND, ALL MEASUREMENTS ARE WITHIN LIMITS. NEXT STEP PER 5C IS STEP G FAULT ISOLATION PROCEDURE - FLAP NOT SKEWED. LOCKED UNLOCKED FOR SIGN OFF REF LOG PAGE 6557648. COMPLETED STEG G AS PER FIM TASK 27-59 TASK 801. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. ADD EMP:U354048,U344428. AS PER LP 6557648 REMOVED AND REPLACED #2 SKEW SENSOR IAW AMM
